# SDR PCAA0204052

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,057 hours, 36,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, EVERY OTHER LIGHT FOR EMERGENCY FLOOR LIGHTING ON RIGHT SIDE WAS FOUND TO BE INOPERATIVE.  LEFT REAR LIGHTING ALSO INOPERATIVE.  LEFT REAR CONNECTOR FOR EMERGENCY PATH LIGHTING REPAIRED.  FUSES 6 AND 7 IN REAR BATTERY PACK REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
